# SDR DL757081748

- Difficulty date: December 17, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 73,763 hours, 36,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, GROUND DAMAGE WAS FOUND TO THE OUTBOARD MAIN FLAP FRONT SPAR.  THE WEB AND UPPER CHORD WERE DAMAGED.  REPAIRED PER ERA 467854-14.
